Accutane Tinnitus[imwb_socialbuzz] By John On December 17, 2008 Under Ringing In Ears, T-Gone Tinnitus, Tinnitus Relief
Accutane is one of the most celebrated drugs that are proven effective in preventing acne, but it is also known to cause ringing of the ears or Accutane tinnitus. Possible side effects presented by this drug can lead to gastrointestinal, cardiovascular, endocrinal, hermatological, respiratory, neurological, psychological or reproductive problems.
People suffering from tinnitus from Accutane have greater risk of stroke and development of vascular thrombotic disease. Depression, aggression and emotional instability that could possibly trigger violent behavior or crime can also happen from taking accutane.
It can also cause irregularities in menstrual cycle for women, hepatitis, pancreatitis, bleeding gums, colitis, nausea, dizziness, nervousness and other visual problems such as decrease in night vision. For this reason, it is advised that people taking Accutane should take caution while driving a vehicle especially at night to avoid accident.
There are still possible side effects and risk factors from this drug that are not mentioned. But simply looking at the side effects enumerated from taking Accutane, you might rather opt to have acne than taking the drug and suffer from series of side effects it can pass on to your health.
Tinnitus which is also known as the ringing in the ears without an external source becomes a common problem that might come out as a result of prolonged drug medication such as aspirin, antibiotics and other prescription or over the counter drugs that are ototoxic.
People suffering from tinnitus or hearing impairment should stop taking Accutane treat and see a doctor for further evaluation other for alternate tinnitus treatment possible.